# SDR 08FDEA02619

- Difficulty date: July 2, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- Aircraft time: 50,447 hours, 35,587 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6572703
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN S-2L HAS CORROSION FROM BS 720A - 740 REMOVED CORROSION, FOUND TO BE OUT OF LIMITS, CUT OUT DAMAGE SECTION, INSTALLED REPAIR AND RESTORED STRINGER TO ORIGINAL FINISH IAW REF SRM 53-10-01 AND 53-10-3 AND 53-10-2.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
